# SDR DALA2024102110236

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31919
- Aircraft time: 35,627 hours, 13,719 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 491232
- Condition: Inoperative
- Location: Left
- Part time: 78,876 hours, 31,439 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3803 -ATO/SMK- DISCONTINUED TAKEOFF AT 60 KNOTS DUE TO SMOKE IN THE COCKPIT. CORRECTIVE ACTION: FOUND LEFT ACM SEIZED. REPLACED SAME. OPS CHECKS GOOD.
